# SDR FDEA201704081118

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 68,798 hours, 24,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORT SIDE MAIN ENTRY DOOR LIGHT WILL NOT COME ON  WHEN DOOR ARMED.   ADJUSTED GIRT BAR AND FLOOR FITTING IAW AMM 25-66-11-2. OPS CHECKED GOOD.
